Quasi-Excellence and Formal Series.

Michel André

Manuscripta mathematica (1983)

  • Volume: 45, page 289-292
  • ISSN: 0025-2611; 1432-1785/e

How to cite


André, Michel. "Quasi-Excellence and Formal Series.." Manuscripta mathematica 45 (1983): 289-292. <http://eudml.org/doc/154987>.

author = {André, Michel},
journal = {Manuscripta mathematica},
keywords = {noetherian local ring; completion of quasi-excellent rings},
pages = {289-292},
title = {Quasi-Excellence and Formal Series.},
url = {http://eudml.org/doc/154987},
volume = {45},
year = {1983},

AU - André, Michel
TI - Quasi-Excellence and Formal Series.
JO - Manuscripta mathematica
PY - 1983
VL - 45
SP - 289
EP - 292
KW - noetherian local ring; completion of quasi-excellent rings
UR - http://eudml.org/doc/154987
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.